# SDR SWAA2022051195414

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501183
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500+14; BS 500+18; BS 500A+14; BS 500A+18; BS 500B+10; BS 500C+18. / [01] REMOVED AND EVALUATE CORROSION ON FCB FLOOR SUPPORT AT LBL 24 BS 500+14;[02] EVALUTED STEPS 1-6;[03] VERIFIED CORRECTIVE ACTION STEP PARTIALS 1-6.;[04] FABRICATED LOCATED AND DRILLED ON FWD CARGO BAY NEW FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 396 TO BS 500D MATERIAL USED BAC1496-444#7075T62 LOT#1487676-1 IAW SRM 51-40-05 AND DWG 143A7501 REV:A.;[05] FABRICATED LOCATED AND DRILLED ON FWD CARGO BAY SPLICE FLOOR TO SIDEWALL SUPPORT AT LBL 24 BTW BS 480 TO BS 500 MATERIAL USED BAC1496-444#7075T62 LOT#1487676-1 IAW SRM 51-40-05 AND SRM 53-00-53-2R-6 REPAIR 6.;[06] VERIFIED CORRECTIVE ACTION 4 AND 5. OK TO TREAT AND PRIME;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FWD CARGO BAY NEW FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 396 TO BS 500D IAW SRM 51-20-01 AND AMM 51-21-72-370-804;;[08] INSTALLED REPAIR SPLICE ON NEW FLOOR TO SIDEWALL SUPPORT LOCATED BTW BS 480 TO BS 500 LBL 24 IAW SRM 51-40-02 AND SRM 53-00-53-2R-6 REPAIR 6;OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION STEPS 7 AND 8. VERIFIED OK TO INSTALL.;[10] INSTALLED NEW LEFT FLOOR TO SIDEWALL SUPPORT FROM BS396 TO BS500D IAW SRM 51-40-02 AND DWG#143A7500.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[11] N/A'D BLOCK 11 DUE TO FLOOR TO SIDEWALL FABRICATION ACCOMPLISHED IN CORRECTIVE ACTION #5.
